| Model Number |
6170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer report number: 1627487-2023-05732, 1627487-2023-05733, 1627487-2023-05735, 1627487-2023-05736.It was reported that the patient had an infection through the dbs system.As a result the system was explanted.Follow up indicated the patient's infection resolved without sequelae.
Additional Manufacturer Narrative
A device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.